||Ibuprofen compound antipyretic analgesics
Eve A lock is a formulation containing ibuprofen show the effect can be substances that cause pain and fever (prostaglandin), excellent in the pain and fever quickly and increase its analgesic and antipyretic effects アリルイソプロピルアセチル urea and anhydrous caffeine.
1 Early works in pain, such as menstrual cramps, heat.
1 Pain based on solid acting and often reduces the pain. 1 Is a small easy-to-only film-coated tablets.
|Efficacy and effects
||1 * Menstrual cramps, headache and toothache, sore throat and joint pain and muscle pain, neuralgia, back pain and stiff neck pain and pain after tooth extraction, pain, ear pain, fracture pain, sprain pain and trauma pain relievers 1 chills and fever fever
|Precautions for use
||-Don't do it (do not obey the current symptoms get worse or, more likely to have side effects.
) 1: People who do not take.
(1) Allergy symptoms by the drug caused people you have.
(2) Those who have caused the asthma taking antipyretic analgesic drug or other, cold medicine.
2. Do not take is any of the following medicines while taking this drug.
Antipyretic analgesics, cold medicines, sedatives, motion sickness pills 3 do not after taking a driving operation of vehicles or machinery. (May appear drowsy.
) Please do not 4 long infinitive.
-To consult 1 the following persons ago taking to the doctor, dentist or pharmacist should consult.
(1) People have received medical or dental treatment.
(2) Pregnant woman who seems to be or are pregnant.
(3) Breast feeding people.
(4) For the elderly.
(5) The person or family is allergic people. (6) People have had allergic symptoms with drugs.
(7) Who received the following diagnosis. People who have taken ill following heart disease, kidney disease, liver disease, Lupus Erythematosus, mixed connective tissue disease (8). Stomach and duodenal ulcer, ulcerative colitis, Crohn's disease
|Ingredients and quantity
||2 Tablets ibuprofen during... 150 mg アリルイソプロピルアセチル urea.... 60 mg anhydrous caffeine... 80 mg as an additive, croscarmellose, silica, cellulose, hydroxypropyl cellulose, hypromellose, MACROGOL, magnesium stearate, talc, titanium dioxide ion.
|Dosage and administration
||The following one time amount 1 day 3 times limit, to take the fasting outside as much as possible.
Taking space, keep at least 4 hours. 1 Adult (15 years old or more)... one time amount 2 tablets 1 15 years don't take medicine
|Storage and handling precautions
||（1） well-ventilated areas to dry out of direct sunlight, cool place, keep.
（2） keep out of children's reach. （3） do not swap the other containers. （ may change the quality or cause of abuse. ） （4） Use expiration （ outside box ） do not take things too.
||Coco 1st pharmacy 045-364-3400
|Importer (company name and address)
||SS pharmaceuticals (shares)
2-12-4 Nihonbashi hamacho Japan Chuo-ku, Tokyo 103-8481, Japan